Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Torre, Amalia and Evans, Andy and El Gawhary, O. and Severini, S. (2008) Relativistic Hermite polynomials and Lorentz beams. Journal of Optics A: Pure and Applied Optics, 10 (11). pp. 1-16. ISSN 1464-4258 . (Full text available)
[img]
Preview

This list was generated on Tue Oct 21 19:28:47 2014 BST.